MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 X-PORT LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 X-PORT LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0655870
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiration date: 08/2025.Device pending return.
 
Event or Problem Description
It was reported that one month and eight days post port placement, the tear allegedly occurred at about 50 cm and was identified under fluoroscopy using a contrast agent.It was further reported that the patient allegedly experienced arm pain and warm at first due to tear.Reportedly, the port system was removed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one x-port mri isp attached to a catheter in two segments was returned for evaluation.Functional, gross visual, tactile, and microscopic visual evaluations were performed.In addition to the returned physical sample, one electronic image was provided for review.The image show an arm with possible contrast around the humerus area and a tear in the tubing could over time if the tubing crosses a point of flexion.Based on the image review the reported event cannot be confirmed.However, the whole investigation is confirmed for the reported fracture issue, as a complete circumferential break was noted at the distal end of the catheter attached and a partial circumferential break was noted on the proximal end of the distal catheter segment.Upon infusion, a leak was observed from the partial circumferential break on the catheter.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that one month and eight days post port placement, the tear allegedly occurred at about fifty centimeter and was identified under fluoroscopy using a contrast agent.It was further reported that, the patient allegedly experienced arm pain and warm at first due to tear.Reportedly, the port system was removed.There was no reported patient injury.

Brand Name
X-PORT LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16485832
Report Number3006260740-2023-00677
Device Sequence Number20544006
Product Code LJT
UDI-Device Identifier00801741026331
UDI-Public(01)00801741026331
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0655870
Device Catalogue Number0655870
Device Lot NumberREFW5086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown